# SDR SWAA2025121250741

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 38,960 hours, 18,866 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13D RECLINING AT OVERWING EXIT ROW.   ADJUSTED SEAT HYDRO LOCK IAW CMM 25-22-46.
